# SDR SWIA201438258

- Difficulty date: June 18, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002B19
- Aircraft serial: 15103
- Aircraft time: 14,175 hours, 12,194 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE SYSTEM FAULT STATUS INTERMITTENT DURING FLIGHT.  RESET IAW FIM.
